# SDR FDEA201703210964

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 84,098 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 6322A000104
- Part serial: 2600
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR INOP. ELECTRIC DOOR ACTUATOR INOP. FOR EMERGENCY EGRESS, USE PNEUMATIC  SYSTEM TO OPERATE DOOR. REPLACED L1 DOOR ACTUATOR ELECTRIC REF AMM 52-11-01-2.   ADJUSTED CLUTCH CABLE REF AMM 52-11-00-5.
